Numerical Method for a Free Surface Flow on the basis of the Fictitious Domain Method (共著)

Hiroshi Suitou

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)57-57
Number of pages1
JournalEast-West Journal for Numerical Mathematics
Volume5
Issue number1
Publication statusPublished - 1997

Cite this

Numerical Method for a Free Surface Flow on the basis of the Fictitious Domain Method (共著). / Suitou, Hiroshi.

In: East-West Journal for Numerical Mathematics, Vol. 5, No. 1, 1997, p. 57-57.

Research output: Contribution to journalArticle

@article{18879c7f8ee84869832495f28d000691,
title = "Numerical Method for a Free Surface Flow on the basis of the Fictitious Domain Method (共著)",
author = "Hiroshi Suitou",
year = "1997",
language = "English",
volume = "5",
pages = "57--57",
journal = "East-West Journal for Numerical Mathematics",
number = "1",

}

TY - JOUR

T1 - Numerical Method for a Free Surface Flow on the basis of the Fictitious Domain Method (共著)

AU - Suitou, Hiroshi

PY - 1997

Y1 - 1997

M3 - Article

VL - 5

SP - 57

EP - 57

JO - East-West Journal for Numerical Mathematics

JF - East-West Journal for Numerical Mathematics

IS - 1

ER -